# SDR UALA2012010600147

- Difficulty date: January 4, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 58,519 hours, 21,748 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED EPSU EXT LOAD.  FOUND RT OVERWING EXIT AFT LIGHT FWD BULB INOPERATIVE.  RELAMPED, NO HELP.  REPLACED RT AFT OVERWING EMERGENCY SLIDE LIGHT ASSEMBLY.
